Glasnik Matematicki, Vol. 53, No. 2 (2018), 239-264.

ON POINCARÉ SERIES OF HALF-INTEGRAL WEIGHT

Sonja Žunar

Department of Mathematics, Faculty of Science, University of Zagreb, Bijenička 30, 10000 Zagreb, Croatia
e-mail: szunar@math.hr


Abstract.   We use Poincaré series of K -finite matrix coefficients of genuine integrable representations of the metaplectic cover of SL2(ℝ) to construct a spanning set for the space of cusp forms Sm(Γ,χ) , where Γ is a discrete subgroup of finite covolume in the metaplectic cover of SL2(ℝ) , χ is a character of Γ of finite order, and m5/2+ℤ≥0 . We give a result on the non-vanishing of the constructed cusp forms and compute their Petersson inner product with any f Sm(Γ,χ) . Using this last result, we construct a Poincaré series ΔΓ,k,m,ξ,χ Sm(Γ,χ) that corresponds, in the sense of the Riesz representation theorem, to the linear functional f ↦ f(k)(ξ) on Sm(Γ,χ) , where ξℑ(z)>0 and k≥0 . Under some additional conditions on Γ and χ , we provide the Fourier expansion of cusp forms ΔΓ,k,m,ξ,χ and their expansion in a series of classical Poincaré series.

2010 Mathematics Subject Classification.   11F12, 11F37

Key words and phrases.   Cusp forms of half-integral weight, Poincaré series, metaplectic cover of SL2(ℝ)


Full text (PDF) (access from subscribing institutions only)

DOI: 10.3336/gm.53.2.03


References:

  1. Harish-Chandra, Discrete series for semisimple Lie groups II. Explicit determination of the characters, Acta Math. 116 (1966), 1-111.
    MathSciNet     CrossRef

  2. A. W. Knapp and D. A. Vogan, Jr., Cohomological induction and unitary representations, Princeton University Press, Princeton, 1995.
    MathSciNet     CrossRef

  3. N. Koblitz, Introduction to elliptic curves and modular forms, Springer, New York, 2nd ed., 1993.
    MathSciNet     CrossRef

  4. T. Miyake, Modular forms, Springer, Berlin, 2006.
    MathSciNet    

  5. G. Muić, On the cuspidal modular forms for the Fuchsian groups of the first kind, J. Number Theory 130 (2010), 1488-1511.
    MathSciNet     CrossRef

  6. G. Muić, Modular curves and bases for the spaces of cuspidal modular forms, Ramanujan J. 27 (2012), 181-208.
    MathSciNet     CrossRef

  7. G. Muić, On the analytic continuation and non-vanishing of L-functions, Int. J. Number Theory 8 (2012), 1831-1854.
    MathSciNet     CrossRef

  8. G. Muić, On the non-vanishing of certain modular forms, Int. J. Number Theory 7 (2011), 351-370.
    MathSciNet     CrossRef

  9. G. Muić, On the inner product of certain automorphic forms and applications, J. Lie Theory 22 (2012), 1091-1107.
    MathSciNet    

  10. R Core Team, R: A language and environment for statistical computing. R Foundation for statistical computing, Vienna, Austria, 2016. https://www.R-project.org/.

  11. G. Shimura, On modular forms of half integral weight, Ann. of Math. (2) 97 (1973), 440-481.
    MathSciNet     CrossRef

  12. S. Žunar, On the non-vanishing of Poincaré series on the metaplectic group, to appear in Manuscripta Math. (2018). https://doi.org/10.1007/s00229-018-1011-6.

Glasnik Matematicki Home Page